# SDR AALA202505057937

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 69,415 hours, 37,512 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPSU (11WL) INDICATES A UNIT FAULT WHEN PERFORMING BITE CHECK. FOUND EMERGENCY LIGHT SEAT TO WALL CABLE AT ROW 9ABC SHORTED TO GROUND CAUSING UNIT FAULT INDICATION ON EPSU (11WL). MAINTENANCE REPLACED SEAT TO WALL CABLE AT ROW 9ABC IAW AMM 33-51-19-400-001-A.
